“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6920
School of Physics
  Title:   Spacetime Quotients, Penrose Limits and Restoration of Conformal Symmetry
1.  M. Alishahiha
2.  Mohammad M. Sheikh Jabbari
3.  R. Tatar
  Status:   Published
  Journal: JHEP
  No.:  13
  Vol.:  01
  Year:  2003
  Pages:   028
  Supported by:  IPM
In this paper we study the Penrose limit of AdS5 orbifolds. The orbifold can be either in the pure spatial directions or space and time directions. For the AdS5 Γ×S5 spatial orbifold we observe that after the Penrose limit we obtain the same result as the Penrose limit of AdS5 ×S5 Γ. We identify the corresponding BMN operators in terms of operators of the gauge theory on R×S3 Γ. The semi-classical description of rotating strings in these backgrounds have also been studied. For the spatial AdS orbifold we show that in the quadratic order the obtained action for the fluctuations is the same as that in S5 orbifold, however, the higher loop correction can distinguish between two cases.

Download TeX format
back to top
scroll left or right